Last reply 5 months ago
Tecfidera advice

Hello fellow Tec’ers. I have had a violent stomach bug for the last few days unable to keep anything down. I stopped taking Tecfidera as I couldn’t eat anything with it. Was that OK to do? So paranoid that stopping a few days was the wrong thing but I didn’t really have a choice. Do you think that’s OK? Thanks…

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
6 months ago

@vixen , if you were unable to keep anything down, any Tecfidera that you had taken would have come up again anyway!

Settle the stomach down and then try again. 😉


crazymummy78
6 months ago

I had this the other week, norovirus for a week, just resigned myself to the fact that I’d get a few tec symptoms when I started taking it again, but it didn’t really affect anything. Feel better soon x


californiadreamin
6 months ago

There isn’t anything wrong with stopping it other then it’s stops working for you during that time a bit. The way it works is it impacts your lymphocytes so it takes some time to adjust when you come off and time when you come back on.

You might see if it’s possible to manage one pill a day (never cut the pills though) or even every other day.


vixen
6 months ago

Thanks everyone for your help, appreciated 🙂


vanessams
5 months ago

Hope you’re feeling better! What a great question. I wonder if it would amplify the side effects of you even tried. I bet eating broth and dry toast when feeling lousy isn’t enough to calm the tec stomach side effects.


niccis
5 months ago

My memory is so crap that I forgot to take mine quite a few times. I’ve come off it now in preparation for starting Gilenya in May (I stopped Tec about a fortnight ago) and I haven’t noticed any change whatsoever so I wouldn’t worry! Hope you get better soon.x

Post Comment

You must be logged in to reply to this topic.